# SDR AALA201806073005

- Difficulty date: June 2, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N955NN
- Make and model: Boeing 737823
- Aircraft serial: 31199
- Aircraft time: 11,459 hours, 4,256 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Condition: Inaccurate
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO A FUEL IMBALANCE OF 3500 POUNDS.  AN EMERGENCY DECLARED.  THE AIRCRAFT LANDED WITHOUT INCIDENT AND REMOVED FROM SERVICE. DETERMINED THAT THE RIGHT FUEL QUANTITY WAS INCORRECT.  PERFORMED FIM 28-41-00-810-814, NO FAULTS NOTED. TEST PASSED. FQIS BITE PROCEDURE PASSED.
